MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519351
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in rectum during an endoscopic submucosal dissection (esd) procedure on (b)(6) 2025.During the procedure, the orise proknife could not be pushed out of the catheter.The procedure was completed using a different device from another manufacturer.There were no reported patient complications as a result of this event.This event has been deemed a reportable event based on the investigation results; the device was returned without the electrode.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code c070603 captures the investigation analysis of electrode detached.Block h11: investigation results: the returned orise proknife was received for analysis.Visual and microscope examination revealed that the catheter was kinked and that the device returned without the electrode.The reported event was confirmed.Based on the available information.The investigation indicates that the findings were most likely related to procedural factors.Including but not limited to the duration of use.Power settings.Handling technique.And/or tissue composition, which may have contributed to electrode damage, subsequent use of the device resulted in electrode detachment.Therefore, based on a review and analysis of all available information, the most probable cause of the event is determined to be adverse event related to procedure.

Brand Name
ORISE? PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC LIMITED
business & technology park
model farm road
cork
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24118424
Report Number3005099803-2026-00248
Device Sequence Number5941698
Product Code KNS
UDI-Device Identifier08714729999881
UDI-Public(01)08714729999881
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00519351
Device Catalogue NumberM00519351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale